It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



ADD / ADHD Message Board


ADD / ADHD Board Index
Board Index > ADD / ADHD | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z


I would like to hear from anyone thats child started off very tired and lifeless, didn't want to play once the strattera kicked in and then even upped the dose to 40 mgs (9 1/2 70 lbs.) but then after 3 or more weeks all the BAD side effects went away? I am hating the side effects of this drug and want to take him off but my doctor keeps saying it needs more time. He just started full contact football and i don't want to have to give him an evening dose , this would make football practice even harder. But currently the 40 mg. knocks him out and he is so "drugged" I can't do that. So I do 25mg w/ still horrible side effects and then wears off before homework time, thus meaning a 2nd dose, but don't want to do that to him w/ all the sports he plays all year. We are on week 3 has anyone had these same terrible side effects and then they go away? I need to know otherwise I want to stop the Strattera. THANKS!





All times are GMT -7. The time now is 07:00 AM.





© 2022 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!